Sull'equazione indeterminata .
Bollettino dell'Unione Matematica Italiana (1959)
- Volume: 14, Issue: 4, page 498-499
- ISSN: 0392-4041
Access Full Article
topHow to cite
topBattaglia, Antonio. "Sull'equazione indeterminata $x^{2n}+y^{2n}=z^{2}$.." Bollettino dell'Unione Matematica Italiana 14.4 (1959): 498-499. <http://eudml.org/doc/195651>.
@article{Battaglia1959,
author = {Battaglia, Antonio},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {number theory},
language = {ita},
month = {12},
number = {4},
pages = {498-499},
publisher = {Zanichelli},
title = {Sull'equazione indeterminata $x^\{2n\}+y^\{2n\}=z^\{2\}$.},
url = {http://eudml.org/doc/195651},
volume = {14},
year = {1959},
}
TY - JOUR
AU - Battaglia, Antonio
TI - Sull'equazione indeterminata $x^{2n}+y^{2n}=z^{2}$.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1959/12//
PB - Zanichelli
VL - 14
IS - 4
SP - 498
EP - 499
LA - ita
KW - number theory
UR - http://eudml.org/doc/195651
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.